# SDR SIMA20171124001

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 32,298 hours, 27,867 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12021755603
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE FOR PROTRACTOR MOUNT POINT MISSING,  RIVETS PULLED THROUGH RUDDER SKIN.  CUT OUT THE DAMAGED SKIN, FABRICATED A FILLER AND DOUBLER AND INSTALLED A NEW NUT PLATE IAW SRM 55-40-01.
